# SDR 3LYA090126

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N505LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4174
- Aircraft time: 3,004 hours, 2,684 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Failed
- Location: Lt Mlg
- Part time: 3,004 hours, 2,684 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MLG L DOOR INDICATION LIGHT AND MLG LT TRANSIT LIGHT.  CREW DECLARED EMERGENCY, PERFORMED ALTERNATE GEAR EXTENSION PROCEDURE AND LANDED.  MX REPLACED THE L MLG UPLOCK PROXIMITY SENSOR.  OPS CHECK NORMAL.
